# SDR DLSP96001

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA, THE FUSELAGE SKIN AT FS 1363 IS CRACKED IN THE TYPICAL MANNER DEPICTED IN SRM 53-11-00, FIGURE 826, REPAIR.  THE CRACK IS APPROXIMATELY 2.25 INCHES LONG, LOCATED BETWEEN STR 21 AND STR 22.  THE SUBJECT CRACK WAS PREVIOUSLY REPAIRED PER SRM 53-11-00, FIGURE 823.  UPON REMOVAL OF THE EXISTING REPAIR FOR ACCOMPLISHMENT OF LAC SB 093-53-207, TWO ADDITIONAL CRACKS WERE FOUND IN THE SKIN UNDER THE STR 21 END FITTING.  THE .75 INCH CRACKS RUN FROM THE FWD SKIN TO BULKHEAD CAP FASTENER HOLES TO THE FWD SKIN EDGE.  ACCOMPLISHED REPAIRS PER DL ERA 273284-14AD.  ACFT TT:  40,336 HRS.  ACFT TOTAL CYCLES:  19,734.  (X)
